# SDR AALA202312088104

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 59,601 hours, 37,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CONTROLS SPOILER FAULT #4 IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
